# SDR DALA2020022431350

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT LBL 11,STA 368. REF. TO CPCP TASK 53-646-00 THE DVI CARRIED OUT THE CORROSION REMOVED AREA AND FOUND NO OTHER DEFECT AS PER B767-400 SRM 51-10-08 RELEASE 59.00 DATE:19. DEC.19.THE REWORKED AREA MEASURED THE CLEANUP DEPTH IN BOTTOM OF TRACK AT STA368 IS 0.072",THE MAX.ALLOWABLE CLEANUP DEPTH IS 0.030" AND FOUND EXCEED THE LIMIT AS PER B767-400 SRM53-00-52 ALLOWABLE DAMAGE 1 RELEASE 59.00 DATE:19.DEC.19.THE SEAT TRACK REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02 RELEASE 59.00 (1501309)
